# SDR YENA201803110906

- Difficulty date: March 11, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 33,492 hours, 21,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (03/2018) HMV AT SAL, DAMAGE WAS FOUND ON THE LT WING AFT REAR SPAR LOWER SKIN (P/N: 190-33065-009) AFT EDGE, AT RIB 10+1” LEVEL. THE DAMAGE CONSISTS OF A CRACK MEASURING APPROXIMATELY 1.332” IN LENGTH (REF. /1/ FOR DETAILS). THE DAMAGE WAS ASSESSED USING THE APPLICABLE SRM SECTIONS AND DETERMINED TO BE OUT OF ANY ALLOWABLE/REPAIRABLE DAMAGE LIMITS. CONTACTED FOR REPAIR DISPOSITION WHICH CONSISTS OF A SERIES OF INSPECTIONS, TRIM-OUT REPAIR, FILLER & DOUBLER FABRICATION, INSTALLATION, AND SURFACE PROTECTION RESTORATION. EC E18-168-01 PROVIDES TEMPORARY REPAIR INSTRUCTIONS FOR THE NOTED DAMAGE. EC E18-168-02 IS A PLACE HOLDER EC TO TRACK THE PERMANENT REPAIR, DUE WITHIN 12 MONTHS, PENDING DAMAGE TOLERANCE ANALYSIS; THIS REPAIR HAS BEEN APPROVED BY VIA THE ATTACHED REF. /1/ ETD. THE REPAIR HAS BEEN DETERMINED TO BE 'MAJOR' AS PER THE GUIDELINES ESTABLISHED IN GMM.  THIS REPAIR, ONCE COMPLETED PER THE INSTRUCTIONS ATTACHED TO THIS EC, IS TEMPORARY WITH NO ADDITIONAL POST REPAIR INSPECTIONS REQUIRED.
